Product details
What is Nurofen Plus?
The active ingredients (which make Nurofen Plus work) are Ibuprofen and Codeine phosphate.
- Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
- Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as paracetamol.
Nurofen Plus (which contains codeine) can be used in children over 12 years of age for the short-term relief of acute, moderate pain that is not relieved by other painkillers such as paracetamol, ibuprofen or aspirin alone, such as :
- migraine, headaches, neuralgia
- period, dental, back, rheumatic and muscular pains
How to take Nurofen Plus
Adults, the elderly and children aged 12 years and older: Swallow 1 or 2 tablets with water, up to three times a day as required.
- Leave at least four hours between doses.
- Do not take more than 6 tablets in any 24 hour period.
- This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
What does Nurofen Plus contain?
Each tablet contains the active ingredients Ibuprofen 200mg and Codeine phosphate 12.8mg.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Customers also bought
Top products in this category
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
Pain ReliefIn stockFlarin 200mg Soft Capsules – 30 Capsules
Pain ReliefIn stockVoltarol 12 Hour Joint Pain Relief Gel - 100g
Pain ReliefIn stockSolpadeine Max (Codeine/Paracetamol) - 30 Tablets
Pain ReliefIn stockFlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockParacetamol Tablets 500mg - 96 Tablets
Pain ReliefIn stockSolpadeine Plus (Codeine/Paracetamol) - 32 Soluble Tablets
Pain ReliefIn stockCuprofen Maximum Strength 400mg - 96 Tablets
Pain ReliefIn stockNurofen Plus (12.8mg/200mg) - 32 Tablets
Pain ReliefIn stockParamol Tablets Easy To Swallow - Pack of 32
Pain ReliefIn stockFenbid Ibuprofen 5% Gel - 100g
Alternative Pain ReliefIn stockCo-Codamol Effervescent - 32 x 8/500mg Tablets
Pain ReliefIn stock
More products from this brand
Nurofen 200mg Tablets - 96 Pack
Pain ReliefIn stockNurofen Pain Relief 200mg Capsules - 24 Pack
Pain ReliefIn stockNurofen Express Max Strength 400mg Liquid Capsules - 10 Pack
Pain ReliefIn stockNurofen Express Max Strength 400mg Liquid Capsules - 20 Pack
Pain ReliefIn stockNurofen 200mg Tablets - 12 Pack
Pain ReliefIn stockNurofen Joint & Back Pain Relief Max Strength 10% Gel - 40g
Alternative Pain ReliefIn stockNurofen Pain Relief 200mg Capsules - 16 Pack
Pain ReliefIn stockNurofen 200mg Tablets - 24 Pack
Pain ReliefIn stockNurofen Day & Night Cold & Flu 200mg/5mg - 16 Tablets
Colds, Coughs & FluIn stockNurofen Plus (12.8mg/200mg) - 32 Tablets
Pain ReliefIn stockNurofen Back Pain Relief - 24 x 300mg Capsules
Pain ReliefIn stockNurofen 200mg Tablets - 16 Pack
Pain ReliefIn stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.